# SDR ASOA201200065

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 29,339 hours, 25,780 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER UNLOCKED MESSAGE DURING CLIMB, EMERGENCY DECLARED. PERFORMED CHECKLIST AND COMPLIED WITH QRH PROCEDURE.  AIR RETURN TO DEPARTURE.   R & R LT ENGINE PDU IAW AMM 78-32-03 AND 78-32-03, ITEM 5A.  OPS CHECKED GOOD.
